# SDR S8A2008F00003

- Difficulty date: July 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N91ML
- Make and model: Cessna S550
- Aircraft serial: S5500132
- Engine: Pwa JT15D4
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426P1
- Part serial: 860960
- Condition: Overheated
- Part time: 8,481 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

APPROX 30 MILES SOUTH, AT FL410, EMERGENCY PRESSURIZATION AUTOMATICALLY ACTIVATED, FLIGHT CREW INITIATED A DESCENT AND CONTACTED ATC.  DURING DESCENT, FLIGHT CREW NOTED THAT THE CABIN ALT PRESSURIZATION CONTROLLER INDICATED THAT THE CABIN WAS ABOVE 10,000 FT WITH NO MASTER WARNING AND CONTINUED TO CLIMB TO ABOVE 15,000 FT WITH STILL NO MASTER WARNING.  AT THAT POINT O2 MASKS WERE DEPLOYED MANUAL BY FLIGHT CREW AS A PRECAUTION.  FLIGHT CREW SWITCHED THE SOURCE SELECTOR TO THE LT POSITION AND THE CABIN PRESSURE CORRECTED ITSELF.  THERE WERE 2 PASSENGERS, 2 FLIGHT CREW ON AC, PIC ELECTED TO DIVERT, ENROUTE, APPROACH AND LANDING WERE UNEVENTFUL.  AC WAS INSPECTED WITH NO DEFECTS NOTED.  GROUND RUN WAS ACCOMPLISHED WITH CHECK OF PRESSURIZATION SYS.  MAINT TEST FLIGHT WAS ACCOMPLISHED TO 15,000 FT ALL OPERATIONAL CHECKS WERE NORMAL.  IT WAS DETERMINED THAT THE ACM HAD OVERHEATED AND COULD NOT DUPLICATE THE OVERHEAT CONDITION, AC WAS RELEASED BACK TO SERVICE.  (K)
